# SDR CALA2025032103065

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N37521
- Make and model: Boeing 737-9
- Aircraft serial: 64497
- Aircraft time: 14,165 hours, 4,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Part number: BACS12CK430
- Condition: Short
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLATION OF THE ESCAPE SLIDE PACK - L2 DOOR SLIDE PACK ASSY, LH ATTACHMENT BOLT IS INCORRECT LENGTH (TOO SHORT) REF: IPC 25-66-01-03. INSTALLED CORRECT AFT SCREW IN L2 DOOR SLIDE REF IPC AND JOB CARD 43-2566-1-0001.PARTS USED:  00-0583-3-9743, QTY :1
